Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2016 (2016), Article ID 1925827, 56 pages
http://dx.doi.org/10.1155/2016/1925827
Research Article

Asymptotic Analysis of a Storage Allocation Model with Finite Capacity: Joint Distribution

1Department of Science and Mathematics, Columbia College Chicago, 623 South Wabash Avenue, Chicago, IL 60605, USA
2Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, Chicago, IL 60607-7045, USA

Received 7 August 2015; Accepted 26 January 2016

Academic Editor: Hsien-Chung Wu

Copyright © 2016 Eunju Sohn and Charles Knessl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eunju Sohn and Charles Knessl, “Asymptotic Analysis of a Storage Allocation Model with Finite Capacity: Joint Distribution,” Advances in Operations Research, vol. 2016, Article ID 1925827, 56 pages, 2016. doi:10.1155/2016/1925827